×

Found 669 Documents (Results 1–100)

On waves on the surface of an unstable layer of a viscous fluid flowing down a curved surface. (English. Russian original) Zbl 1529.76034

Proc. Steklov Inst. Math. 322, 140-150 (2023); translation from Tr. Mat. Inst. Steklova 322, 146-156 (2023).
MSC:  76D33 76M45
PDFBibTeX XMLCite
Full Text: DOI

Semiclassical asymptotics of oscillating tunneling for a quadratic Hamiltonian on the algebra \(\operatorname{su}(1,1)\). (English. Russian original) Zbl 1517.81056

Math. Notes 112, No. 5, 642-655 (2022); translation from Mat. Zametki 112, No. 5, 665-681 (2022).
PDFBibTeX XMLCite
Full Text: DOI

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 1493.34164

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDFBibTeX XMLCite
Full Text: DOI

A study of free high-frequency vibrations of an inhomogeneous nanorod, based on the nonlocal theory of elasticity. (English. Russian original) Zbl 1471.74024

Vestn. St. Petersbg. Univ., Math. 54, No. 2, 125-134 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 2, 220-232 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Semi-classical models of quantum nanoplasmonics based on the discrete source method (review). (English. Russian original) Zbl 1466.78010

Comput. Math. Math. Phys. 61, No. 4, 564-590 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 4, 580-607 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Localized asymptotic solution of a variable-velocity wave equation on the simplest decorated graph with initial conditions on a surface. (English. Russian original) Zbl 1451.35243

Math. Notes 108, No. 4, 590-602 (2020); translation from Mat. Zametki 108, No. 4, 601-616 (2020).
MSC:  35R02 35L15 35L05
PDFBibTeX XMLCite
Full Text: DOI

Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media. (English. Russian original) Zbl 1450.35119

Comput. Math. Math. Phys. 60, No. 8, 1348-1360 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1394-1407 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the spectrum of the hydrogen atom in orthogonal electric and magnetic fields near the lower boundaries of spectral clusters. (English. Russian original) Zbl 07215589

Math. Notes 107, No. 5, 804-819 (2020); translation from Mat. Zametki 107, No. 5, 734-751 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Movable poles of Painlevé I transcendents and singularities of monodromy data manifolds. (English) Zbl 1427.34118

Buchstaber, Victor M. (ed.) et al., Recent developments in integrable systems and related topics of mathematical physics. Kezenoi-Am, Russia, 2016. Cham: Springer. Springer Proc. Math. Stat. 273, 24-37 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Complex WKB method for a difference Schrödinger equation with the potential being a trigonometric polynomial. (English. Russian original) Zbl 1385.39001

St. Petersbg. Math. J. 29, No. 2, 363-381 (2018); translation from Algebra Anal. 29, No. 2, 193-219 (2017).
PDFBibTeX XMLCite
Full Text: DOI

The complex WKB method for difference equations in bounded domains. (English. Russian original) Zbl 1476.39025

J. Math. Sci., New York 224, No. 1, 157-169 (2017); translation from Zap. Nauchn. Semin. POMI 438, 236-256 (2015).
PDFBibTeX XMLCite
Full Text: DOI

The Cauchy problem for singularly perturbed weakly nonlinear second-order differential equations: an iterative method. (English. Russian original) Zbl 1394.65049

Mosc. Univ. Comput. Math. Cybern. 41, No. 3, 113-121 (2017); translation from Vestn. Mosk. Univ., Ser. XV 2017, No. 3, 10-17 (2017).
PDFBibTeX XMLCite
Full Text: DOI

WKB and resurgence in the Mathieu equation. (English) Zbl 1414.81105

Fauvet, Frédéric (ed.) et al., Resurgence, physics and numbers, Pisa, Italy, May 18–22, 2015. Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series 20. Pisa: Edizioni della Normale; Pisa: Scuola Normale Superiore. 249-298 (2017).
MSC:  81Q10 81Q20 34B30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Quantum-semiclassical calculation of transition probabilities in antiproton collisions with helium ions. (English) Zbl 1385.81046

Rykov, Vladimir V. (ed.) et al., Analytical and computational methods in probability theory. First international conference, ACMPT 2017, Moscow, Russia, October 23–27, 2017. Proceedings. Cham: Springer (ISBN 978-3-319-71503-2/pbk; 978-3-319-71504-9/ebook). Lecture Notes in Computer Science 10684, 449-460 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software